Authors: Farah, Ilijas 
Hrušák, Michael
Ranero, Carlos Azarel Martínez
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A countable dense homogeneous set of reals of size script N1
Journal: Fundamenta Mathematicae
Volume: 186
Issue: 1
First page: 71
Last page: 77
Issue Date: 1-Jan-2005
Rank: M22
ISSN: 0016-2736
DOI: 10.4064/fm186-1-5
Abstract: 
We prove there is a countable dense homogeneous subspace of ℝ of size script N sign1. The proof involves an absoluteness argument using an extension of the Lω1ω(Q) logic obtained by adding predicates for Borel sets.
Keywords: Countable dense homogeneous | λ-set
Publisher: Instytut Matematyczny Polskiej Akademii Nauk

Show full item record

SCOPUSTM   
Citations

12
checked on Jun 11, 2024

Page view(s)

39
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.